# SDR TEIL953

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Lever Assy
- Part number: 10560590
- Condition: Defective
- Location: Gov
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GOVENOR ATTACH BEARING WILL NOT GO ON SLEEVE. MIC DIMENSION OF BEARING SHAFT 6.016 MM. NEW PART SECURED AND INSTALLED. NEW PART SHAFT DIMENSION 5.9 MM.
